# SDR AALA201504219009

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 469 hours, 199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EXIT LENS MISSING FROM R4 LIGHT FIXTURE.  REPLACED MISSING EXIT LENS AT R4 DOOR.
